AuthorsD. P. Kouri and T. M. Surowiec
TitleA primal–dual algorithm for risk minimization
AfilliationScientific Computing
Project(s)Department of Numerical Analysis and Scientific Computing
StatusPublished
Publication TypeJournal Article
Year of Publication2022
JournalMathematical Programming
Volume19391721691632241723536266457134919193033114181613728
Issue12
Pagination337 - 363
Date PublishedJan-05-2022
Publisher Springer
ISSN0025-5610
URLhttps://link.springer.com/article/10.1007/s10107-020-01608-9
DOI10.1007/s10107-020-01608-9
Citation Key42778